# SDR CALA2015102694695

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 94,054 hours, 14,694 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT CEILING, FROM FWD GALLEY CEILING RT SIDE, THROUGH SEAT ROW 8 RT.  ALSO EXIT SIGN JUST FWD OF SEAT ROW 1 RT.  SECURED CONNECTOR AT POWER SUPPLY M730.  LIGHTS OPERATIONS NORMAL.
